MathSciNet Relay Station
MathSciNet bibliographic data
MR1817764 14J29
Mendes Lopes, Margarida; Pardini, Rita The bicanonical map of surfaces with $p\sb g=0$ and $K\sp 2\geq 7$. Bull. London Math. Soc. 33 (2001), no. 3, 265–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement